# SDR SWIA201437026

- Difficulty date: March 30, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 20,109 hours, 12,222 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SH670320774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR CUTOUT ATTACH ANGLE,  STRINGER 26R, IS CORRODED.  C-CHECK, CORROSION ON DISCREPANT AREA OF AVIONICS BAY DOOR CUTOUT ATTACHMENT ANGLE, STGR 26R 100 PERCENT  THROUGH PART, LOCATED AND DRILLED FULL SIZE ALL HOLES COMMON TO REPLACEMENT ANGLE AND INSTALLED PART IAW SRM.
